I'd first like to say that I am generally a very healthy 25 year old male individual, with decent eating habits. I've never had any gastrointestinal issues in my life before now, but I do get sick a lot (just weak colds usually).
My problem started about two months ago when I got some sort of stomach bug. I mostly just had lower abdominal pain and lots of diarhea that lasted about a week. Two of my family members had the same exact thing, so I know that it wasn't unique to me. After I got better, I felt okay for almost a week, and then I began feeling intensely fatigued, and sometimes dizzy. The glands on either side wear my jaw meets my neck both swelled up as well, which worried me because generally that doesn't happen very much, even when I'm sick. A little while after that my stomach pain and diarhea relapsed, so I went to my doctor to get checked out. He had 3 different blood tests done (unfortunately I didn't write down exactly what they were) as well as 5 different stool sample tests, and everything came back negative.
After my visit my abdominal problems relapsed one more time, and I started feeling a slightly bruised/swelling sensation on either side of my hips right below the skin and above the muscle (glands?). In the past month my fatigue went away completely, as well as the diarhea and I feel mostly healthy however; my glands (neck and hips) are still really swollen and when I eat what I would consider a normal meal I feel really bloated and experience acute pains all over my abdominal region. If it was just the abdominal pain I would simply assume I have a gastrointestinal problem or that my system was still recuperating from the bug, but why would my glands be swollen if I feel otherwise healthy?
I'm only 25 and do everything I can to stay healthy, so I don't see how this could be any kind of serious problem, but it still worries me. Does anyone have any ideas? Thanks in advance!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?